# SDR DALA2016041302867

- Difficulty date: April 12, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N927DA
- Make and model: Doug MD-88
- Aircraft serial: 49714
- Aircraft time: 71,560 hours, 53,833 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DOOR FRAME AT CARGO DOOR BS 650 - 690 LONGERON 28R. CORROSION WAS REMOVED AND REWORKED AREA WAS TREATED AND PAINTED IAW SRM 51-10-3, PAR 26, 21, 14. WITHIN LIMITS IAW SRM 53-05, FIG 123.
